MathSciNet Relay Station
MathSciNet bibliographic data
MR1618139 (2000a:35208) 35Q53 (35R60 60J65)
Bertoin, Jean The inviscid Burgers equation with Brownian initial velocity. Comm. Math. Phys. 193 (1998), no. 2, 397–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement